# SDR SWAA2025031003469

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 27,474 hours, 13,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEATROWS 17 FED AND 25 FED ARE INOP<[01] REPLACED F3 ON M1671 AND TESTED PER AMM 33-51-06-960-804; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
